# SDR IPXA2019021639060

- Difficulty date: February 5, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 19,743 hours, 12,322 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A54515063206
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 1 PYLON AFT INSIDE PANEL 473CL LOWER SKIN LARGE HOLE WORN WHERE DRAIN LINE PASSES THRU. FITTING LOOSE, REMOVED AND REPLACED.
